Alert archive / Tennessee / High Wind Warnings in 2020
High Wind Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this high wind warning at May 4, 2020, 9:35 PM CDT for 14 counties in Tennessee. It was in force for 113 min. 11 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 4, 2020, 9:35 PM CDT (02:35 UTC)
- Expired
- May 4, 2020, 11:28 PM CDT
- In force
- 113 min
- Issued by
- NWS Nashville, TN
Counties Cannon County, TN, Cheatham County, TN, Davidson County, TN, Dickson County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Robertson County, TN, Rutherford County, TN, Stewart County, TN, Sumner County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 43 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 9:35 PM CDT | NON-TSTM WND DMG | Fairview, TN | WAKE LOW WINDS BLEW DOWN NUMEROUS TREES IN FAIRVIEW |
| May 4, 9:38 PM CDT | NON-TSTM WND DMG | Goodlettsville, TN | TREE DOWN |
| May 4, 9:45 PM CDT | NON-TSTM WND DMG | 1 Nw Green Hill, TN | SEVERAL TREES SNAPPED AND UPROOTED IN AN EAST TO WEST DIRECTION ON SAUNDERSVILLE ROAD NEAR THE NWS OFFICE |
| May 4, 9:49 PM CDT | NON-TSTM WND DMG | Hendersonville, TN | POWER OUTAGES IN INDIAN LAKE NEIGHBORHOOD |
| May 4, 9:50 PM CDT | NON-TSTM WND DMG | Nashville, TN | LARGE LIMBS DOWN IN BELMONT WAVERLY NEIGHBORHOOD |
| May 4, 9:50 PM CDT | NON-TSTM WND DMG | Nashville, TN | SEVERAL TREES AND POWER LINES DOWN ACROSS NASHVILLE FROM WAKE LOW WINDS |
| May 4, 10:00 PM CDT | NON-TSTM WND DMG | Mount Juliet, TN | TREES AND POWER LINES REPORTED DOWN |
| May 4, 10:02 PM CDT | NON-TSTM WND DMG | 1 S Franklin, TN | TRANSFORMERS BLOWN IN FRANKLIN OFF OF SUNSET AVE. |
| May 4, 10:06 PM CDT | NON-TSTM WND DMG | 2 E Nashville, TN | TREE LIMB THROUGH A ROOF IN EAST NASHVILLE |
| May 4, 10:07 PM CDT | NON-TSTM WND DMG | Nolensville, TN | TREES DOWN |
| May 4, 10:08 PM CDT | NON-TSTM WND DMG | Brentwood, TN | TREES AND POWER LINES DOWN ON WILSON PIKE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1666 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
551 WWUS74 KOHX 050235 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 935 PM CDT Mon May 4 2020 TNZ005>008-023>028-057-059-050500- /O.NEW.KOHX.HW.W.0001.200505T0235Z-200505T0500Z/ Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson- Cheatham-Davidson-Wilson-Hickman-Williamson- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Centerville, Franklin, and Brentwood 935 PM CDT Mon May 4 2020 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WHAT...Wind gusts up to 60 mph * WHERE...Portions of Middle Tennessee. * WHEN...Until midnight CDT tonight. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ 21
4 follow-up statements
333 WWUS74 KOHX 050255 AAA NPWOHX URGENT - WEATHER MESSAGE...UPDATED National Weather Service Nashville TN 955 PM CDT Mon May 4 2020 TNZ005-006-023>025-057-050400- /O.CAN.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/ Stewart-Montgomery-Houston-Humphreys-Dickson-Hickman- Including the cities of Dover, Clarksville, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, and Centerville 955 PM CDT Mon May 4 2020 ...HIGH WIND WARNING IS CANCELLED... The higher wind gusts have diminished across far northwestern middle Tennessee. The high wind warning has therefore been cancelled along and to the west of a Clarksville to Centerville line. $$ TNZ007-008-026>028-059-050500- /O.CON.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/ Robertson-Sumner-Cheatham-Davidson-Wilson-Williamson- Including the cities of Springfield, Hendersonville, Gallatin, Goodlettsville, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Franklin, and Brentwood 955 PM CDT Mon May 4 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WHAT...Wind gusts up to 60 mph. * WHERE...Robertson...Sumner...Chetham...Davidson...Wilson and Williamson counties. * WHEN...Until midnight CDT tonight. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ 21
936 WWUS74 KOHX 050312 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1012 PM CDT Mon May 4 2020 TNZ007-026-050415- /O.CAN.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/ Robertson-Cheatham- Including the cities of Springfield, Ashland City, and Kingston Springs 1012 PM CDT Mon May 4 2020 ...HIGH WIND WARNING IS CANCELLED... Wind gusts have decreased across Robertson and Cheatham counties. $$ TNZ062-050500- /O.EXA.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/ Rutherford- Including the cities of Murfreesboro, Smyrna, and La Vergne 1012 PM CDT Mon May 4 2020 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WHAT...Wind gusts up to 60 mph. * WHERE...Rutherford County. * WHEN...Until midnight CDT tonight. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TNZ008-027-028-059-050500- /O.CON.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/ Sumner-Davidson-Wilson-Williamson- Including the cities of Hendersonville, Gallatin, Goodlettsville, Nashville, Lebanon, Mount Juliet, Franklin, and Brentwood 1012 PM CDT Mon May 4 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WHAT...Wind gusts up to 60 mph. * WHERE...Robertson...Sumner...Cheatham...Davidson...Wilson and Williamson counties. * WHEN...Until midnight CDT tonight. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ 21
801 WWUS74 KOHX 050340 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1040 PM CDT Mon May 4 2020 TNZ008-027-050445- /O.CAN.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/ Sumner-Davidson- Including the cities of Hendersonville, Gallatin, Goodlettsville, and Nashville 1040 PM CDT Mon May 4 2020 ...HIGH WIND WARNING IS CANCELLED... Wind gusts have decreased across Sumner and Davidson counties. $$ TNZ063-050500- /O.EXA.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/ Cannon- Including the city of Woodbury 1040 PM CDT Mon May 4 2020 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WHAT...Wind gusts up to 60 mph. * WHERE...Cannon County. * WHEN...Until midnight CDT tonight. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TNZ028-059-062-050500- /O.CON.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/ Wilson-Williamson-Rutherford- Including the cities of Lebanon, Mount Juliet, Franklin, Brentwood, Murfreesboro, Smyrna, and La Vergne 1040 PM CDT Mon May 4 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WHAT...Wind gusts up to 60 mph. * WHERE...Robertson...Sumner...Cheatham...Davidson...Wilson and Williamson counties. * WHEN...Until midnight CDT tonight. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ 21
910 WWUS74 KOHX 050428 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1128 PM CDT Mon May 4 2020 TNZ028-059-062-063-050530- /O.CAN.KOHX.HW.W.0001.000000T0000Z-200505T0500Z/ Wilson-Williamson-Rutherford-Cannon- Including the cities of Lebanon, Mount Juliet, Franklin, Brentwood, Murfreesboro, Smyrna, La Vergne, and Woodbury 1128 PM CDT Mon May 4 2020 ...HIGH WIND WARNING IS CANCELLED... Winds have decreased to 5-10 mph therefore the High Wind Warning has been cancelled. $$ 10
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this high wind warning went out at May 4, 5:51 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, May 4, 5:51 PM CDT, 3 hours 44 minutes before
Area Forecast Discussion National Weather Service Nashville TN 551 PM CDT Mon May 4 2020 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... Our focus remains on the potential for severe storms this afternoon and evening. A gradient of surface-based CAPE is climbing above 1500-2000+ J/kg across the southern half of the Mid State. Increasing theta-e values are slowly pushing north toward the I-40 corridor, along with 60+ degF dew points. This energy is located in the vicinity of a northward-advancing warm front. If a storm or two develops near the warm front over the next few hours, damaging winds and large hail will become a concern. Low- level SSE winds in the vicinity of the warm front are such that any storm that latches onto that environment will pose an increased tornado threat. Out to the west, several bowing clusters of storms are diving southeast toward the MO bootheel. These storms are what the CAMs have been hammering home all day, racing into the Mid State after 5 PM. The desired storm trajectories looks to be similar or perhaps a bit farther south than yesterday's track. Buying into this solution would take the bulk of activity along and south of the I-40 corridor this evening. With that being said, storm complexes like what we are seeing today can have a mind of their own, creating their own environments to work around. The threat for damaging winds, large hail, and a tornado or two will accompany the storms...especially as they sink south toward a more primed environment. To summarize, strong to severe storms are possible late this afternoon into the late evening for much of Middle Tennessee. For your safety, have multiple ways to receive warnings and be ready to act on your severe weather plans if storms approach your location. Rain and a few storms may continue along the KY/TN border overnight, though the severe threat looks lower. The flooding threat may increase there if storms begin to train over the same locations. Light showers could linger through midday on Tuesday, ending west to east during the afternoon. Wednesday and Thursday look dry and mild with more rain/storms entering the picture on Friday. So far, next weekend appears largely dry and mild...good for any outdoor plans. Again, remain weather aware this evening! && .AVIATION... 00Z TAF DISCUSSION. Upcoming taf package will adhere strongly to the trajectory focused migration of storms currently to the west northwest across northwestern TN and extending across the MO bootheel. The instability gradient is rather impressive as you go from northeast to southwest across the mid state this evening. Given the latest trajectory and instability setup...it appears that the strongest activity will move south of the taf sites this evening. It will be watched very carefully, but the upcoming tafs will reflect a decrease, to some degree of the current convective tempo group wind mags. Nevertheless, a period of showers and tstms can be expected this evening. The potentially strong activity will reach the CKV site around the 00Z to 02Z time frame...01Z to 03Z for bna and MQY...and CSV around 02Z to 04Z. Wind gusts to 35 kts will still be possible for the taf sites...25kts to 30 kts for CSV. Off and on shower activity will follow with potential non threatening vcts covg until 12z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......21 AVIATION........21
Hazardous weather outlook, May 4, 6:25 AM CDT, 15 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 625 AM CDT Mon May 4 2020 TNZ005>011-023>034-056>066-075-077>080-093>095-051130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 625 AM CDT Mon May 4 2020 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight. Strong to severe thunderstorms will be possible again during the afternoon and evening across the mid state, with main threats being hail, damaging winds, and flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, May 4, 8:46 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
846 PM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND DMG 1 E LAWRENCEBURG 35.25N 87.32W
05/04/2020 LAWRENCE TN EMERGENCY MNGR
TREE DOWN ACROSS SPRINGER ROAD. PEA SIZE HAIL IN WEST
LAWRENCEBURG.
&&
EVENT NUMBER OHX2000391
SHAMBURGERLocal storm report, May 4, 8:56 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
856 PM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND DMG 5 WSW SUMMERTOWN 35.39N 87.39W
05/04/2020 LAWRENCE TN EMERGENCY MNGR
HIGHWAY 240 BLOCKED BY A FALLEN TREE IN HENRYVILLE
&&
EVENT NUMBER OHX2000392
SHAMBURGERLocal storm report, May 4, 9:08 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
908 PM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG 10 E WAYNESBORO 35.32N 87.58W
05/04/2020 LAWRENCE TN EMERGENCY MNGR
TREE DOWN DOWN ON POWER LINE AT PREBBLE HILL ROAD NEAR
HIGHWAY 64
0836 PM TSTM WND DMG SUMMERTOWN 35.43N 87.31W
05/04/2020 LAWRENCE TN EMERGENCY MNGR
TREE DOWN BLOCKING RAILROAD BED ROAD IN SUMMERTOWN
0842 PM TSTM WND DMG 1 S LAWRENCEBURG 35.23N 87.34W
05/04/2020 LAWRENCE TN EMERGENCY MNGR
POWER LINES DOWN AT VIRGINIA DRIVE AND HIGHWAY 43
&&
EVENT NUMBER OHX2000393
EVENT NUMBER OHX2000394
EVENT NUMBER OHX2000395
SHAMBURGERLocal storm report, May 4, 9:09 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
909 PM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL LINDEN 35.61N 87.84W
05/04/2020 E1.00 INCH PERRY TN SOCIAL MEDIA
QUARTER SIZE HAIL REPORTED NEAR LINDEN
0757 PM HAIL 3 NNE CLIFTON 35.42N 87.98W
05/04/2020 E2.00 INCH WAYNE TN EMERGENCY MNGR
2 INCH DIAMETER HAIL REPORTED IN BEECH CREEK AREA
0821 PM HAIL LUTTS 35.15N 87.94W
05/04/2020 E1.75 INCH WAYNE TN EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED IN LUTTS
0829 PM TSTM WND DMG 10 E WAYNESBORO 35.32N 87.58W
05/04/2020 LAWRENCE TN EMERGENCY MNGR
TREE DOWN DOWN ON POWER LINE AT PREBBLE HILL ROAD NEAR
HIGHWAY 64
0836 PM TSTM WND DMG 5 WSW SUMMERTOWN 35.39N 87.39W
05/04/2020 LAWRENCE TN EMERGENCY MNGR
HIGHWAY 240 BLOCKED BY A FALLEN TREE IN HENRYVILLE
0836 PM TSTM WND DMG SUMMERTOWN 35.43N 87.31W
05/04/2020 LAWRENCE TN EMERGENCY MNGR
TREE DOWN BLOCKING RAILROAD BED ROAD IN SUMMERTOWN
0841 PM TSTM WND GST 3 NE LAWRENCEBURG 35.27N 87.31W
05/04/2020 E60 MPH LAWRENCE TN EMERGENCY MNGR
55 TO 60 MPH WINDS REPORTED ON MATTOXTOWN ROAD IN NORTH
LAWRENCEBURG
0842 PM TSTM WND DMG 1 S LAWRENCEBURG 35.23N 87.34W
05/04/2020 LAWRENCE TN EMERGENCY MNGR
POWER LINES DOWN AT VIRGINIA DRIVE AND HIGHWAY 43
0843 PM TSTM WND DMG 1 E LAWRENCEBURG 35.25N 87.32W
05/04/2020 LAWRENCE TN EMERGENCY MNGR
TREE DOWN ACROSS SPRINGER ROAD. PEA SIZE HAIL IN WEST
LAWRENCEBURG.
&&
EVENT NUMBER OHX2000387 OHX2000388 OHX2000389 OHX2000393 OHX2000392
OHX2000394 OHX2000390 OHX2000395 OHX2000391
ShamburgerLocal storm report, May 4, 9:13 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
913 PM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND DMG 2 S LAWRENCEBURG 35.22N 87.34W
05/04/2020 LAWRENCE TN EMERGENCY MNGR
TREE DOWN ON CAR WITH PERSON TRAPPED AT 1290 CROWDER
ROAD
&&
EVENT NUMBER OHX2000396
SHAMBURGERLocal storm report, May 4, 9:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
915 PM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND DMG 2 NW SUMMERTOWN 35.45N 87.33W
05/04/2020 LAWRENCE TN EMERGENCY MNGR
TREE DOWN BLOCKING PART OF HIGHWAY 20
&&
EVENT NUMBER OHX2000397
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:16 PM CDT | Special Weather Statement | OHX | Lewis | 44 min |
| May 4, 7:17 PM CDT | Special Weather Statement | OHX | Hickman | 43 min |
| May 4, 7:25 PM CDT | Severe Thunderstorm Warning | OHX | Perry, Wayne | 50 min |
| May 4, 7:45 PM CDT | Special Weather Statement | OHX | Lewis, Maury, Williamson | 45 min |
| May 4, 8:02 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 43 min |
| May 4, 8:14 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Maury, Perry, Wayne | 46 min |
| May 4, 8:24 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 51 min |
| May 4, 8:36 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 54 min |
| May 5, 4:52 AM CDT | Special Weather Statement | OHX | Clay, Macon | 38 min |
Nearby
High Wind Warnings in Tennessee, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.